Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Multiplicative functionals of a Markov process


Authors: R. K. Getoor and J. W. Woll
Journal: Proc. Amer. Math. Soc. 15 (1964), 80-81
MSC: Primary 60.60; Secondary 60.62
DOI: https://doi.org/10.1090/S0002-9939-1964-0157403-0
MathSciNet review: 0157403
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. A. Hunt, Markoff processes and potentials. I, Illinois J. Math. 1 (1957), 44-93. MR 0091349 (19:951g)
  • [2] P. A. Meyer, Fonctionelles multiplicatives et additives du Markov, Ann. Inst. Fourier (Grenoble) 12 (1962), 125-230. MR 0140148 (25:3570)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.60, 60.62

Retrieve articles in all journals with MSC: 60.60, 60.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0157403-0
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society